# SDR CA080616002

- Difficulty date: June 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,612 hours
- Engine: Pwa PT6A67B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 5282412189
- Condition: Corroded
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) MX FOUND FUEL LEAKING FROM CENTER BELLY PANEL AND DURING INVESTIGATION FOUND A CORRODED FUEL LINE.
